# SDR AALA202101279005

- Difficulty date: January 25, 2021
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N121AN
- Make and model: Airbus A321-231
- Aircraft serial: 6238
- Aircraft time: 20,913 hours, 5,958 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Delaminated
- Location: First Officer'S
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  FIRST OFFICER WINDSHIELD ON AFT SIDE IS HOT TO THE TOUCH AND APPEARS TO BE DELAMINATING.  REMOVED AND REPLACED R3 WINDOW, IAW AMM 56-11-12.
